# SDR FDEA201009193542

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- Engine: Ge CF680A3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610560230
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPT- FRAME 14A, STRINGER 42L-44L FRAME BOTTOM FLANGE FOUND CORROSION.  BLEND OUT CORROSION IAW SRM 51-74-10.  REMAINING THINKNESS IS 0.048" IAW NTM 51-10-04  NO CRACK FOUND IAW NTM 51-10-18 AND NTM 51-10-08  WITHIN ALLOWABLE DAMAGE LIMIT IAW EA 6-5310-141616.  RESTORED FINISH IAW SRM 51-75-10.
